# SDR DALA13043983140

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR ROLLER STOP FITTING LOCATED ON MID FRAME 68 OTBD UPPER SURFACE HAS GOUGE.  REPLACED WITH NEW FITTING ON LT AFT DOOR MID FRAME 68 OTBD UPPER SURFACE IAW SRM 51-42-11. (NOTE: NO ALLOWABLE DAMAGE LIMIT ON SRM).
